Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 30, 2014, 09:37:56 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632366
  • Total Topics: 47889
  • Online Today: 257
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: severe joint pain  (Read 1711 times)

0 Members and 1 Guest are viewing this topic.

Offline scooters

  • Member
  • Posts: 4
severe joint pain
« on: February 13, 2010, 03:27:52 PM »
I have been poz for 21 years and i am having a tough time with severe pain in my legs and knees and my shoulders, well to be honest i hurt all over, my doctor just says well??? There has to be a beet quality of life for us? My 4 calls are 400 and almost undetectable, i know long time has its issues but i should not have to hurt 24/7. Thanks. David

Offline megasept

  • Member
  • Posts: 478
  • Steven here...
Re: severe joint pain
« Reply #1 on: February 13, 2010, 03:35:29 PM »
hi, david. that's a bitch.

there ought to be a source of your problem. if it's not a side effect from 1 or more medications, it could be any number of things, including arthritis. if it's arthritis, take Glucosamine + Chondriatrin + MSM (not the TV network). after more than 10 years arthritis, i am amazed how much better i am. i get mine at Trader Joe's markets. Cheap/safe fix. i adjust the dose based on how i feel and my level of hands-based physical activity (ie carpentry, painting).

-steven (aka  8)  megasept)

Offline J.R.E.

  • Member
  • Posts: 7,099
  • Joined Dec-2003 Living positive, since 1985.
Re: severe joint pain
« Reply #2 on: February 13, 2010, 04:15:03 PM »
I have been poz for 21 years and i am having a tough time with severe pain in my legs and knees and my shoulders, well to be honest i hurt all over, my doctor just says well??? There has to be a beet quality of life for us? My 4 calls are 400 and almost undetectable, i know long time has its issues but i should not have to hurt 24/7. Thanks. David


Scooters,


What medications have you been on,.. and what medications are your currently
taking ?


Ray
« Last Edit: February 13, 2010, 04:18:08 PM by J.R.E. »
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

Offline aztecan

  • Member
  • Posts: 5,384
  • 29 years positive, 56 years a pain in the butt
Re: severe joint pain
« Reply #3 on: February 13, 2010, 06:57:57 PM »
Hey Scooters,

I had a spell where I hurt all over, and became so weak I could barely walk. It turned out to be a problem with my meds.

As Ray asked, what meds are you taking, of have have you been taking?

HUGS,

Mark
"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.